# SDR MWEA97756

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN FORWARD ADF ANTENNA ATTACH ANGLE ON LEFT SIDE AT STATION 484.  MTC REPAIRED IAW SRM 51-10-2 AND SRM 51-30-5.
